Actos can Cause Bladder Cancer

by ritz on March 17, 2012

Actos is a popular drug with millions of people taking it for Type II Diabetes . However, there has been a widespread news that actos can cause bladder cancer.

Bladder cancer is a detrimental condition when detected late. That is why it is important for those people who have family history of cancer to visit a doctor regularly. Early detection of bladder cancer has a high prognosis. If you are experiencing the following signs and assumptions below, please see a actos bladder cancer specialist as soon as possible:
The symptoms of bladder cancer may include:

Blood in urine or discoloration of urine
Frequent or painful urination
Urinary tract infection
Abdominal pain
Back pain

If you have been diagnosed with bladder cancer after taking Actos it is important that you contact a actos lawsuit and  learn your legal options as soon as possible.

Tweet

© 2011 Ritzchelle.com